Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Limit theorem for maximal segmental score for random sequences of random length


Authors: B. L. S. Prakasa Rao and M. Sreehari
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 155-158
MSC (2000): Primary 60G50
Published electronically: July 16, 2008
MathSciNet review: 2368747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the limiting distribution of the maximal segmental score for the partial sums for a random number of independent and identically distributed random variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G50

Retrieve articles in all journals with MSC (2000): 60G50


Additional Information

B. L. S. Prakasa Rao
Affiliation: University of Hyderabad, Hyderabad 500046, India
Email: blsprsm@uohyd.ernet.in

M. Sreehari
Affiliation: M. S. University, Vadodara, India
Email: msreehari03@yahoo.co.uk

DOI: http://dx.doi.org/10.1090/S0094-9000-08-00739-4
PII: S 0094-9000(08)00739-4
Keywords: Maximum segmental score, limit theorem, random sequences, random length
Received by editor(s): July 17, 2006
Published electronically: July 16, 2008
Article copyright: © Copyright 2008 American Mathematical Society